# SDR MWEA00399

- Difficulty date: May 1, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 591001220
- Condition: Damaged
- Location: Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL STAIRWAY DOOR JAMB SPLICE ANGLE AT STATION 908 RIGHT HAS SHORT E.D. ON SEVERAL FASTENER HOLES.  REMOVED SPLICE ANGLE AND INSTALLED DOUBLER/SPLICE ANGLE.
